# SDR SWAA2016020148546

- Difficulty date: January 8, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6544547
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW COMPARTMENT, AFT BULKHEAD ANGLE CRACKED AT LBL 16.  R & R ANGLE IAW SRM & DWG.
